# SDR CAL951165

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1010
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON BOTTOM FORWARD SIDE OF FRAME AT BS 1010 AND OUTBOARD SIDE OF S28R.  THE CORROSION WAS REMOVED IAW SRM 53-10-1.  (M)
